MathSciNet Relay Station
MathSciNet bibliographic data
MR524296 (80h:47062) 47H10
Brown, D. R.; O'Malley, M. J. A fixed-point theorem for certain operator valued maps. Proc. Amer. Math. Soc. 74 (1979), no. 2, 254–258.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement